# SDR 07FDEA03334

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN HOLES H, G, Q, S AND T OF ANGLE FITTING IN CENTER WING BOX AT FRAME 47 RT DURING SB A300-57-6086, -6050, AND -6049.  REPAIR PERFORMED BY OVERSIZING THE HOLES IN ALL LAYERS ON A STEP BY STEP BASIS, ROTO TEST INSPECTION AT EACH STEP AND INSTALLING OVERSIZED FASTENERS, 3 BUSHES   INSTALLED IN EACH HOLE OF Q/S IAW EA 6-5710-92223 AND RAS/AS/0297/2005 ISSUE A.
